| Model Number |
ZA9003 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4, a5, and a6: unknown, information was requested but not provided.Section h6: health effect - impact code: 4625 - unplanned vitrectomy.Section h6- health effect - clinical code 4581: no code available (hs-device decentered or dislocated or tilted subluxated or wrong position).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported by the customer that a preloaded monofocal intraocular lens (iol), model za9003, was fully implanted in the patient¿s left eye.During follow-up consultation, the patient experienced visual disturbances, and the lens was found to be subluxed or dislocated.It is unknown if the issue impacted patient's daily activities.A secondary surgical procedure was performed to explant the original lens and replace it with an ar40e lens (+10.5 diopter).An unplanned vitrectomy was required; however, there were no reports of incision enlargement or unplanned sutures.The patient has fully recovered.The directions for use were followed.No additional information was provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes section d9: returned to manufacturer on: december 11, 2025 section h3: device evaluated by manufacturer: yes device evaluation: visual inspection under magnification was performed on the suspect product and found the lens was cut in half and coated in viscoelastic residue.The lens was cleaned, inspected and no issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a za900 model lens.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The ¿lens cut¿ observed during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.